# SDR DALA2023060104418

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 82,617 hours, 20,640 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 RT CTR DOOR SHOWS UNLOCKED WITH DOOR CLOSED AND LOCKED. CORRECTIVE ACTION: OPENED AND CLEANED DOOR SWITCH. CYCLED DOOR CLOSED ALL INDICATION CHECK NORMAL NOW IAW B757 AMM 52-71. (9906676)
